MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular
Model Number 1001683
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced three infusion sets was tightly wound around itself and would not allow itself to unwind smoothly without causing a premature detachment leading to elevated blood glucose and was treated with correction injection via multiple daily injections on (b)(6) 2023.
 
Additional Manufacturer Narrative
Mdr 3003442380-2026-0088889 / initial 1 of 3.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and (b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary imdrf cause investigation code: code b24 is not available in database to capture event history log review.This investigation has been updated because the malfunction code changed from, which requires additional activities not included in the original investigation dated 29-nov-2023.The original investigation remains valid and has not been modified.Complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 24/jun/2026 against lot number 6001928 and similar malfunction codes: component defect- malfunction code not on list.Infusion set broken, damaged, or defective.Prior to use.(e.G., found a failure directly in the package).The review confirmed that lot number 6001928 and the identified failure mode are not associated with any ncrs or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 24/jun/2026 against lot number criteria equal 6001928 and similar malfunction codes: component defect- malfunction code not on list.Infusion set broken, damaged, or defective.Prior to use.(e.G., found a failure directly in the package).The number of complaints is 1.The complaints numbers is complaint: (b)(4).Device history record (dhr) review: the lot number 6001928 was manufactured according to the work instruction (wi) version 105 and manufactured in the machine / line: inset 7, l175 on 24-jun-2023, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification assessment based on available documentation only.Retain samples testing: in order to test the product, no photo or physical sample was provided, therefore, the reference samples from the lot have been requested.Work instruction (wi) - guidance for visual testing for complaints area version 3: (b)(4) samples tested and passed visual inspection.Work instruction (wi) - guidance for functional testing 1 air flow test and testing 2 air leak test for complaints area version 2: the (b)(4) samples passed functional testing for the reported malfunction code: component defect- malfunction code not on list.All test results were within specification as documented in the: child (b)(4) (task details) of the complaint (b)(4): the reference samples were visually inspected.All test results were within specifications.The batch record 6001928 was verified and it was found within specifications.Conclusion: testing did not confirm the reported issue no nonconformance identified.Return samples testing: returned sample from the relevant lot was requested however, the customer confirmed that the sample is not available for return.Conclusion: visual and functional testing could not be performed due to lack of sample availability.Assessment will be based on other available evidence.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Conclusion summary of complaint investigation a comprehensive review was conducted, including eqms queries, similar complaint searches, device history record review, visual evidence assessment, and capa determination.No nonconforming reports (ncr)s or corrective and preventive action (capa)s of the same or similar nature were found for lot number 6001928 and related malfunction codes.One complaint was identified for this lot however; no trend or systemic issue was detected.The manufacturing records confirmed that the lot was produced in compliance with all requirements, with no deviations or maintenance events noted.Photos/samples were requested however, the customer confirmed that no photos/samples were available for analysis.Consequently, an investigation was conducted using reference samples, and no failures related to the complaint were identified.No photo evidence was provided, so the assessment was based on documentation and reference sample analysis only.Based on these results, no manufacturing or quality issues were identified.The record will be closed and monitored through routine tracking and trending.For more details, see the information under the child investigation record (b)(4).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Inset
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50518035
Report Number3003442380-2026-008888
Device Sequence Number9375099
Product Code FPA
UDI-Device Identifier05705244016712
UDI-Public05705244016712
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2026
Device Model Number1001683
Device Lot Number6001928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale